Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the absolute remedy of tachycardia and is it a virus ?

My 14 yo daughter has been ill with dizziness , nausea and tachycardia for at least 2 months. She always has rapid heart rate with a virus, but had other symptoms before. Two weeks ago she had a sore throat . i took her to the doct twice because she as so week. Now she only is experiencing tachycardia and gets dizzy and nauseated w it. Doct claim it is just a virus. It is really bothering her. It is hard to believe it is only a virus. Also her cousin had surgery for wolff parkinson white syndrome when she was 10.
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dear lora,
WPW syndrome is a conduction anamoly of heart and can cause tachycardia.
Besides this fever ,exercise, anxiety ,dehydration can cause tachycardia.
Even viral infection can cause tachycardia.

Allow her complete rest, give antibiotic ,analgesics,lot of fluids orally within seven days she should be alright.

For wpw syndrome get her ECG done .
ECG shows changes if she has WPW syndrome.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor